# SDR CALA2017111003964

- Difficulty date: November 9, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 90,497 hours, 15,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EXTERIOR EMERGENCY LIGHT  FOUND INOPERATIVE.  REPLACED THE BULB AND OP TESTED NORMAL IAW AMM 33-51-04-960-801, REV 81.
